# SDR ASAA2018091026076

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,290 hours, 12,513 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250452010
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS EGT INDICATION TO HAVE GREATER THAN EXPECTED SCATTER. INDICATION ERRORS ARE STILL SUSPECT. GROUNDED - YES. CW SB 73-0142 REMOVED CJ9 HARNESS NR 1 ENG PN 325-045-201-0 AND INSTALLED PN 325-045-502-0 REF AMM 73-21-06. FADEC SYSTEM TEST GOOD.
